1 Reply Latest reply on Feb 22, 2016 5:33 PM by EstebanC_Intel

    Annoying Dimming problem on Intel HD Graphics 5500

    sailormoon

      Okay so, this annoying adaptive brightness is messing with my eyes. Whenever I go on a page that his dark, the brightness will automatically darken. When I go on a page that is bright, the brightness will increase to its default settings, which is 100%. I probably tried every possible solution there is, and the only thing I might need to do is to install another Intel HD 5500 Control Panel.

       

      Why do I may need to install another control panel you may ask? Well, the control panel I have on my Toshiba Satellite, it does not have advanced settings located in the settings:

      w1.png

      w2.png

      The brightness settings in the Windows 10 has adaptive brightness turned off on all power mode options, including in the Intel Graphics tab:

      w3.png

      w4.pngw5.png

      I need to find a solution to this problem. I also went in the C://Local Disk/Windows/System32/CustomApp.exe and I don't have that inside my System files at all. The sensor inside Windows Key + R is not turned on either. Please help, this problem is damaging my eyes and causing problems. I'm pretty sure Toshiba denied access to the further settings, which is evidently stupid; although, is there a way I can install another version of Intel HD Graphics 5500 control panel that /has/ the full settings?

        • 1. Re: Annoying Dimming problem on Intel HD Graphics 5500
          EstebanC_Intel

          Hello, sailormoon:

           

          I would like to thank you for the detailed explanation of your issue and also for the screenshots provided.

           

          My recommendation would be to contact directly your OEM, the graphics control panel does have an option to increase or decrease the brightness but depending on how the applications interact with the device, the brightness could increase. For that reason it would be better to contact them and see if there is a remaining options to change for this to be better.

           

          Also, have you checked if the software that is affecting you has brightness options in it? That could also help you with this.

           

          Regards,

          Esteban C